# SDR ASAA11510803

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,740 hours, 6,221 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Part serial: 06221H8426
- Condition: Cracked
- Location: Cockpit
- Part time: 19,739 hours, 6,220 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THROUGH 24K FEET COPILOT'S WINDSHIELD HAD A LOUD POP AND CRACKED (OUTER PANE) PANE WITH CRACKS GOING ACROSS AND ALL THE WAY TO THE OTHER SIDE.  A MINUTE LATER THE "OVERHEAT" ANNUNICATOR CAME ON.  RAN QRH FOR WINDOW DAMAGE AND RETURNED TO HNL.  DIVERSION TIME 25 MINUTES.  REPLACED F/O NR 1 WINDOW IAW AMM 56 11 11 400 801.  OPS CHECK OK.  REPLACED RT WINDOW HEAT CONTROLLER IAW AMM 30 41 11 400 801, OPS CHECK OK.
